# SDR AALA201905099007

- Difficulty date: May 7, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 30,044 hours, 12,034 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4081600940
- Part serial: 40255185
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS 1:44 INTO FLIGHT @ FL 380 RECIEVED RA AT 380 INDICATED ON ND AT AIRCRAFT NOSE, CLIMBED  500/ BOTH CA AND FO ND BLANKED. UPPER DU DISPLAYED N1 AND EGT, NO FF OR QTY ON LOWER DU ONLY N2  DISPLAYED OTHERWISE DUS WERE BLANK NR 1 TSPONDER -SWITCHED TO NR 2 - TA ONLY DESCENDED TO 280 - WAS VMC NO TARGETS SEEN - CONTINUED - ATC REPORTED NO AIRCRAFT IN OUR AREA. MAINTENANCE PERFORMED DCS REVIEW, FAULTED CODE 31-60041 DEU-1 SOFTWARE RESET. ACCOMPLISHED FIM 31-62-00-810-809. REMOVED AND REPLACED NR 1 DEU AND ALL REQUIRED TEST CHECKS GOOD. SEE SDR'S AALA201905099026 & AALA201905099027.
